# SDR ASAA2017102422301

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,742 hours, 6,618 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 390,  CABIN DIFFERENTIAL PRESSURE IN YELLOW BAND AT 8.5 PSID.  ACFT GROUNDED.  PERFORMED DCPC BITE TEST OF THE NR 1 AND 2 CABIN CONTROLLERS IAW FIM 21-31 TASK 801 AND 21-33 TASK 803. SYSTEMS OK, NO FAULTS FOUND.
